# SDR CALA2012090300556

- Difficulty date: September 1, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 46,502 hours, 15,707 cycles
- Engine: Ge CFM567B24
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A54108
- Condition: Corroded
- Location: Fs 294.5-312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTRUSION BETWEEN FS 294.5 AND 312 RBL 10, UPPER SURFACE HAS 2 SPOTS OF CORROSION.   REPAIRED IAW EC/RA 5321-01809.
